Alert archive / Oregon / Gale Warnings in 2022

Gale Warning 2, NWS Medford, OR

January 5, 2022

NWS Medford, OR issued this gale warning at Jan 5, 2022, 3:12 PM PST. It took effect at Jan 6, 2022, 7:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 5, 2022, 3:12 PM PST (23:12 UTC)
In effect from
Jan 6, 2022, 7:00 PM PST
Expired
Jan 7, 2022, 7:00 AM PST
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted.

483 
WHUS76 KMFR 052312
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
312 PM PST Wed Jan 5 2022

PZZ356-376-061215-
/O.EXT.KMFR.SC.Y.0003.220106T0600Z-220107T0300Z/
/O.UPG.KMFR.GL.A.0001.220107T0000Z-220107T1500Z/
/O.NEW.KMFR.SE.W.0002.220107T1200Z-220108T1200Z/
/O.NEW.KMFR.GL.W.0002.220107T0300Z-220107T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
312 PM PST Wed Jan 5 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
   7 PM PST THURSDAY...
...GALE WARNING IN EFFECT FROM 7 PM THURSDAY TO 4 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 AM PST
   SATURDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts
  up to 50 kt and seas 10 to 16 ft at 10 seconds expected. For the
  Hazardous Seas Warning, very steep and hazardous seas 16 to 21
  ft at 11 to 13 seconds expected. For the Small Craft Advisory, 
  south winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 10 
  ft at 9 to 11 seconds expected.

* WHERE...All areas will be affected by the Gale Warning and
  Hazardous Seas Warning. The Small Craft Advisory will initially
  affect areas north of Gold Beach, but will spread to all areas
  after 10 AM Thursday. 

* WHEN...For the Gale Warning, from 7 PM Thursday to 4 AM PST 
  Friday. For the Hazardous Seas Warning, from 4 AM Friday to 4 
  AM PST Saturday. For the Small Craft Advisory, from 10 PM this 
  evening to 7 PM PST Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-370-061215-
/O.EXT.KMFR.SC.Y.0003.000000T0000Z-220107T0300Z/
/O.UPG.KMFR.GL.A.0001.220107T0000Z-220107T1500Z/
/O.NEW.KMFR.SE.W.0002.220107T1200Z-220108T1200Z/
/O.NEW.KMFR.GL.W.0002.220107T0300Z-220107T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
312 PM PST Wed Jan 5 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THURSDAY...
...GALE WARNING IN EFFECT FROM 7 PM THURSDAY TO 4 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 AM PST
   SATURDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts
  up to 50 kt and seas 13 to 18 ft at 10 seconds expected. For the
  Hazardous Seas Warning, very steep and hazardous seas 15 to 20
  ft at 11 to 13 seconds expected. For the Small Craft Advisory,
  southwest winds 20 to 30 kt with gusts up to 35 kt and seas 7 to
  11 ft at 9 to 11 seconds expected.

* WHERE...All areas will be affected by the Gale Warning and
  Hazardous Seas Warning. The Small Craft Advisory will initially
  affect all but 10nm to 60 nm offshore south of Bandon, but will
  spread to all areas after 10 PM Wednesday. 

* WHEN...For the Gale Warning, from 7 PM Thursday to 4 AM PST 
  Friday. For the Hazardous Seas Warning, from 4 AM Friday to 4 
  AM PST Saturday. For the Small Craft Advisory, until 7 PM PST 
  Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
4 follow-up statements
243 
WHUS76 KMFR 061007
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
207 AM PST Thu Jan 6 2022

PZZ350-356-370-376-062315-
/O.CON.KMFR.SC.Y.0003.000000T0000Z-220107T0300Z/
/O.EXT.KMFR.GL.W.0002.220107T0300Z-220107T1500Z/
/O.EXT.KMFR.SE.W.0002.220107T1500Z-220108T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
207 AM PST Thu Jan 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
FRIDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 AM FRIDAY TO 4 AM
PST SATURDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with
  occasional gusts up to 50 kt and seas 10 to 16 ft at 8 seconds 
  expected. For the Hazardous Seas Warning, very steep and 
  hazardous seas 16 to 21 ft at 11 to 13 seconds expected. For the
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 6 to 10 ft at 9 to 11 seconds expected.

* WHERE...All areas will be affected by the Gale Warning and 
  Hazardous Seas Warning. The Small Craft Advisory will 
  initially affect areas north of Gold Beach, but will spread to 
  all areas after 10 AM Thursday.

* WHEN...For the Gale Warning, from 7 PM this evening to 7 AM 
  PST Friday. For the Hazardous Seas Warning, from 7 AM Friday 
  to 4 AM PST Saturday. For the Small Craft Advisory, until 7 PM 
  PST this evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
772 
WHUS76 KMFR 062230
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
230 PM PST Thu Jan 6 2022

PZZ350-356-370-376-071130-
/O.CON.KMFR.SC.Y.0003.000000T0000Z-220107T0300Z/
/O.CON.KMFR.GL.W.0002.220107T0300Z-220107T1500Z/
/O.CON.KMFR.SE.W.0002.220107T1500Z-220108T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
230 PM PST Thu Jan 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
   EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
   PST FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 AM FRIDAY TO
   4 AM PST SATURDAY...

* WHAT...For the Small Craft Advisory, south winds 20 to 30 kt
  with gusts up to 35 kt and seas 7 to 10 ft at 9 to 10 seconds
  expected. For the Gale Warning, south winds 30 to 40 kt with
  occasional gusts up to 50 kt and seas 12 to 20 ft at 8 seconds
  expected. For the Hazardous Seas Warning, very steep and
  hazardous seas 14 to 21 ft at 10 to 11 seconds expected,
  subsiding below 10 feet Saturday morning.
 
* WHERE...All areas.

* WHEN...For the Small Craft Advisory, until 7 PM PST this
  evening. For the Gale Warning, from 7 PM this evening to 7 AM 
  PST Friday. For the Hazardous Seas Warning, from 7 AM Friday to 
  4 AM PST Saturday. 

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
869 
WHUS76 KMFR 071128
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
328 AM PST Fri Jan 7 2022

PZZ356-376-080000-
/O.CON.KMFR.GL.W.0002.000000T0000Z-220107T1500Z/
/O.EXT.KMFR.SE.W.0002.220107T1500Z-220108T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
328 AM PST Fri Jan 7 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO
4 PM PST THIS AFTERNOON...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts
  35 to 45 kt and very steep seas from the south at 11 to 16 ft.
  For the Hazardous Seas Warning, very steep and hazardous seas 11
  to 14 ft at a dominant period of 10 seconds expected, subsiding
  below 10 feet Saturday morning.

* WHERE...All areas.

* WHEN...For the Gale Warning, until 7 AM PST this morning. For 
  the Hazardous Seas Warning, from 7 AM this morning to 4 PM PST 
  this afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-370-080000-
/O.CON.KMFR.GL.W.0002.000000T0000Z-220107T1500Z/
/O.EXT.KMFR.SE.W.0002.220107T1500Z-220108T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
328 AM PST Fri Jan 7 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO
10 PM PST THIS EVENING...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts
  40 to as high as 50 kt and very steep seas from the south 14 to
  19 ft. For the Hazardous Seas Warning, very steep and hazardous
  seas 11 to 16 ft at a dominant period of 10 seconds, subsiding 
  below 10 feet Saturday morning.

* WHERE...All areas. The Hazardous Seas Warning area covers only
  the northwestern half of this coastal waters area Friday
  evening. Advisory level conditions are expected during that time
  period across the southeastern portion of this coastal waters
  area.

* WHEN...For the Gale Warning, until 7 AM PST this morning. For 
  the Hazardous Seas Warning, from 7 AM this morning to 10 PM 
  PST this evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$
BTL
Visit us at https://www.weather.gov/Medford
796 
WHUS76 KMFR 071453
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
653 AM PST Fri Jan 7 2022

PZZ356-376-071800-
/O.CAN.KMFR.GL.W.0002.000000T0000Z-220107T1500Z/
/O.EXT.KMFR.SE.W.0002.220107T1453Z-220108T0000Z/
/O.NEW.KMFR.SC.Y.0004.220108T0000Z-220109T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
653 AM PST Fri Jan 7 2022

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas generally from the southwest 11 to 14 ft at a dominant
  period of 10 seconds. For the Small Craft Advisory, steep seas 8
  to 11 ft generally from the west at a dominant period of 10
  seconds.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 4 PM PST this 
  afternoon. For the Small Craft Advisory, from 4 PM this 
  afternoon to 4 PM PST Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-071800-
/O.EXP.KMFR.GL.W.0002.000000T0000Z-220107T1500Z/
/O.EXT.KMFR.SE.W.0002.220107T1453Z-220108T0600Z/
/O.NEW.KMFR.SC.Y.0004.220108T0000Z-220109T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
653 AM PST Fri Jan 7 2022

...GALE WARNING WILL EXPIRE AT 7 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST SATURDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts
  35 to 45 kt and very steep seas from the south 14 to 19 ft. For
  the Hazardous Seas Warning, very steep and hazardous seas 11 to
  16 ft, generally from the west, at a dominant period of 10
  seconds. For the Small Craft Advisory, seas 8 to 12 ft generally
  from the west with a dominant period of 10 seconds.

* WHERE...The Gale Warning is for areas between the coast and 40
  NM west of the coast that are north of Coos Bay. he Hazardous
  Seas Warning area covers only the northwestern half of this
  coastal waters area Friday evening. Advisory level conditions
  are expected during that time period across the southeastern
  portion of this coastal waters area.

* WHEN...For the Hazardous Seas Warning, until 10 PM PST this 
  evening. For the Small Craft Advisory, from 4 PM this 
  afternoon to 4 PM PST Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$
BTL
Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 5, 2:54 PM PST, 18 minutes earlier.

Area forecast discussion, Jan 5, 2:54 PM PST, 18 minutes before
Area Forecast Discussion
National Weather Service Medford OR
254 PM PST Wed Jan 5 2022

.SHORT TERM...

Through the remainder of this evening into tonight, more showers
will move onshore producing light rain accumulation over many
locations. With snow levels around 8500 feet, almost every
location will see rain accumulation with the exception of our
highest mountains. Most of that rain will fall over higher terrain
with locations east of the Cascades and some of the valleys
missing out. This warm front will also keep things relatively
warmer tonight with lows falling  into the mid 40's along the
coast and west of the Cascades and lower 30's east of the
Cascades. For this time of year, this ends up being roughly 10
degrees warmer than normal away from the coast.

In addition, look for some patchy fog tonight as clearing will
allow for some radiative cooling and low dew point depressions.
The light winds in the valleys should also aid in fog formation.

By Thursday, we're essentially stuck in this 'dirty ridge'
pattern. This is when high pressure exists aloft, yet there is
enough warm moist air pushing into the forecast area to produce
spotty precipitation along terrain. The probability of
precipitation still exists along the coast and into the Cascades
around Crater Lake. However, precipitation accumulation will be
less than 0.2 inches in those locations through Thursday.

-Smith

Another strong front will push through the area Thursday night
into Friday morning. This will result in a period of strong winds
in the usual locations (Coast, Shasta Valley and over the East
Side). Please see NPWMFR for the details on the wind. We are
expecting another 1-2 inches (give or take) of precipitation, with
the highest amounts in the coast ranges of Curry/western
Josephine counties. Some downslope flow in the Rogue/Shasta/Scott
valleys will result in amounts mostly 0.33 of an inch or less.
This system is moving through pretty fast, so we're not expecting
sustained precipitation to result in significant flooding
concerns. However, there can still be some ponding of water on
roadways with some rises on area waterways, especially some of the
"flashier" smaller creeks/streams. We'll continue to monitor this
though since river levels are running higher than they have been
all season. Once again, snow in the mountains looks to be mostly
unchanged in the forecast with 5-10 inches still a good bet above
5000 feet in the Cascades, primarily north of Highway 66, but also
for portions of the Siskiyous/Marble/Salmon mountains from Mt.
Ashland south into western Siskiyou County. Snow levels will
gradually lower Friday night to around 3000 feet by Saturday
morning, so there could be a little snow down to Siskiyou Summit,
around Lakeview or perhaps Klamath Falls/Alturas, but amounts in
those areas should be an inch or less. 1-3 inches will occur along
Highway 97 north of Chiloquin.

-Spilde

.LONG TERM...Friday through Wednesday, January 7-12, 2022...

By Saturday morning, the upper trough will shift well to the east
with high pressure aloft and at the surface expected to build in.
Any lingering early morning precipitation will end quickly and will
be followed by a mostly dry weekend. But, as is often the case
this time of year, due to recent precipitation and lots of low-
level/ground moisture, we'll likely be dealing with low clouds, fog
and freezing fog. Hopefully, this won't ruin what would otherwise be
a nicer weekend for the valleys west of the Cascades, with the ridge
axis overhead Saturday night into Sunday morning, the clouds/fog may
be tougher to break on Sunday.

The upper ridge will push off to the east into the Great Basin
Sunday night allowing the next Pacific disturbance to take aim
at the West Coast on Monday. But, as has been advertised here for
a few days now, this first system will likely split with one
piece glancing by to our north and another moving into California.
When this happens, we don't usually get much here. We'll maintain
slight chance/chance PoPs for rain along the coast, but the vast
majority of the area will likely remain dry.

Upper ridging likely rebuilds into the area Tuesday with the next
Pacific system arriving sometime mid next week. Depending on the
strength of ridging in advance of this system, this one too may
split or have difficulty penetrating very far inland. Either way,
the drier pattern overall is likely to persist with temperatures
running fairly close to the seasonal averages.

-Spilde

&&

.AVIATION...06/00Z TAFs...From the Cascades west...Areas of MVFR
cigs with higher terrain obscured will become widespread this
evening with areas of IFR cigs/vsbys in low clouds and fog. The
lower conditions will persist into Thursday morning, with some
clearing occurring in the afternoon. However, some areas will remain
IFR all day, especially near the coast.

East of the Cascades...Areas of MVFR cigs with some obscuration of
higher terrain will persist into Thursday morning, then clear to VFR
Thursday afternoon. The higher conditions will persist into Thursday
evening.

-Stockton

&&

.MARINE...Updated 200 PM PST Wednesday 5 January 2022...Weak fronts
will bring steep seas and gusty south to southwest winds to the
area through Thursday, especially north of Cape Blanco. A strong
front will bring south gale force winds and very steep seas to the
area Thursday night. Storm force gusts are possible with this
front. The winds will diminish Friday, but very steep seas will
persist through Friday night. High pressure will build offshore
Saturday, bringing a break in the stormy pattern through Monday.

-Stockton

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Wind Watch from Thursday evening through Friday morning for
     ORZ021-022.
     Winter Weather Advisory from 10 PM Thursday to 4 PM PST Friday
     above 5500 feet in the for ORZ027-028.

CA...Winter Weather Advisory from 10 PM Thursday to 4 PM PST Friday
     above 5500 feet in the for CAZ080.

Pacific Coastal Waters...Small Craft Advisory from 10 PM this evening to 7 PM PST
     Thursday for PZZ356-376.
     Gale Warning from 7 PM Thursday to 4 AM PST Friday for
     PZZ350-356-370-376.
     Hazardous Seas Warning from 4 AM Friday to 4 AM PST Saturday for
     PZZ350-356-370-376.
     Small Craft Advisory until 7 PM PST Thursday for PZZ350-370.

In the hours before

Local storm report, Jan 5, 3:02 PM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
302 PM PST WED JAN 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 E GOLD BEACH          42.42N 124.31W
01/05/2022  M1.57 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOURS ENDING AT 7 AM PST.

0800 AM     HEAVY RAIN       2 SSE PISTOL RIVER      42.26N 124.39W
01/05/2022  M2.93 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOURS ENDING AT 8 AM PST.

&&

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 10:00 PM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath12 hr
Jan 5, 2:10 AM PSTGale WatchMFR13 hr
Jan 5, 2:42 PM PSTHigh Wind WatchMFRCoos, Curry, Douglas13 hr
Jan 5, 2:46 PM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath49 hr
Jan 5, 3:12 PM PSTHazardous Seas WarningMFR55 hr

Nearby

Gale Warnings in Oregon, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.